# SDR CA030514016

- Difficulty date: May 7, 2003
- Submitted: May 27, 2003
- Operation: Air carrier
- Make and model: Cessna TU206G
- Aircraft time: 3,757 hours
- Engine: Cont IO550F
- Propeller: Mcauly D3A34C402
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Part number: TU206G
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A CESSNA CONTINUED AIRWORTHINESS PROGRAM INSPECTION 53-10-02 A 2 INCH CRACK WAS NOTED IN THE DOOR POST AT THE BOTTOM LEFT OF THE WINDOW. A REPAIR HAD TO BE COMPLETED IN ACCORDANCE WITH CESSNA SEB 93-4 BY INSTALLING THE DOORPOST MODIFICATION KIT SK206-41.
